It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-17-2012, 04:10 AM   #1
Newbie
(female)
 
Join Date: Sep 2012
Posts: 4
jen15 HB User
Hypothyroid and skin rash

Hi

I was diagnosed with hypothyroidism in 2007 and put on levothyroxine. On ocassion since then I would have a red area appear on one or the other wrist with thickening of the skin and peeling. Not much of a bother because it caused no pain or itching and dissapeared within a few days. A month ago both wrists got covered with little spots that started in a small circle and expanded into welts - very red,itchy, burning and hot. Doctor was not sure if it was ringworm, an infection or ecxema and put me on a cream containing an anti-fungal, anti-biotic and moderate steroid. It did'nt work so he then put me on a strong steriodal cream and anti-histimines deciding it may be urticaria. I feel very unwell, the rash is still there and the steroidal cream has thinned my skin so it's all wrinkly. Has anyone else with hypothyroidism experienced this?

 
Reply With Quote
Old 09-17-2012, 04:31 AM   #2
Newbie
(female)
 
Join Date: Sep 2012
Posts: 2
eddievicki HB User
Re: Hypothyroid and skin rash

I actually am having trouble with circle type rashes right now on my back and on my arms...I also have hypothroid...I am still undianosed on the rash too...I have tried creams...but made it worse...I am waiting to see the dermotologist right now...but I too feel sick...I do know though when you are getting to much thyroid hormone you may experience rashes...have you had your levels checked lately? I hope you feel better soon...Know that you are not alone...I will let you know if I hear anything new...

 
Reply With Quote
Sponsors Lightbulb
   
Old 09-17-2012, 07:18 AM   #3
Newbie
(female)
 
Join Date: Sep 2012
Posts: 4
jen15 HB User
Re: Hypothyroid and skin rash

Hi Eddievicki

Thanks ever so much! I have been referred for a thyroid blood test but am having to wait over a month to get it done. To be honest I have felt it is to do with the level of thyroxine I'm on. This is such a debilitating condition isn't it? I go along for about a month, thinking I'm improving, and then I come down with something like this rash or a migraine or a chest infection... the list goes on! I'll let you know how I get on, perhaps it may help you too. All the best........

Jen

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (627), FinnMaid (308), Reece (224), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (45), Bran'sNana (44)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!